MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; REGULAR COMFORT APPLICATOR

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; REGULAR COMFORT APPLICATOR
Model Number REGULAR PLASTIC APPLICATOR
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer has an allergic reaction to our regular comfort applicator tampon.Allergy was confirmed by allergist with 24 patch test.

Brand Name
SEVENTH GENERATION
Common Device Name
REGULAR COMFORT APPLICATOR
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstra?e 30
d-02692
grosspostwitz,
GM 
MDR Report Key11143862
Report Number1648563-2021-00001
Device Sequence Number3607751
Product Code HEB
UDI-Device Identifier00732913451081
UDI-Public00732913451081
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2021
Report Date (Section F) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberREGULAR PLASTIC APPLICATOR
Device Catalogue Number45108
Device Lot Number2020036EG 03683/6130
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer01/08/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight64
Date Report Sent to FDA01/08/2020